# SDR AALA201603319002

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 21,762 hours, 8,490 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT ON ROW 30 ABC INOPERATIVE.  REPLACED CONNECTOR ON EMER LIGHT AT SEAT ROW 30 ABC IAW AWM 33-51-02.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
